The Michigan Mathematical Journal

Mappings of finite distortion: condition N

Janne Kauhanen, Pekka Koskela, and Jan Malý

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 49, Issue 1 (2001), 169-181.

Dates
First available in Project Euclid: 18 December 2001

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1008719040

Digital Object Identifier
doi:10.1307/mmj/1008719040

Mathematical Reviews number (MathSciNet)
MR1827080

Zentralblatt MATH identifier
0997.30018

Subjects
Primary: 30C65: Quasiconformal mappings in $R^n$ , other generalizations
Secondary: 35J70: Degenerate elliptic equations

Citation

Kauhanen, Janne; Koskela, Pekka; Malý, Jan. Mappings of finite distortion: condition N. Michigan Math. J. 49 (2001), no. 1, 169--181. doi:10.1307/mmj/1008719040. http://projecteuclid.org/euclid.mmj/1008719040.


Export citation